CSpace

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
existenceanduniquenessofsolutionsofsurfacereconstructionproblem 期刊论文
actamathematicaeapplicataesinica, 2011, 卷号: 027, 期号: 002, 页码: 263
Authors:  Jing Zhucui;  Xu Guoliang
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
onthediscoveryofthecycleaxiomofhypergraphs 期刊论文
actamathematicaeapplicataesinica, 2011, 卷号: 027, 期号: 001, 页码: 59
Authors:  Wang Jianfang
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
newtimedependentpretreatmodelsbasedontotalvariationalimagerestoration 期刊论文
actamathematicaeapplicataesinica, 2011, 卷号: 027, 期号: 001, 页码: 129
Authors:  Xu Jing;  Chang Qianshun
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
robustsolutionstouncertainlinearcomplementarityproblems 期刊论文
actamathematicaeapplicataesinica, 2011, 卷号: 027, 期号: 002, 页码: 339
Authors:  Wu Dan;  Han Jiye;  Zhu Jinghao
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
semiparametricanalysisoflongitudinaldatawithinformativeobservationtimes 期刊论文
actamathematicaeapplicataesinica, 2011, 卷号: 027, 期号: 001, 页码: 29
Authors:  Sun Liuquan;  Mu Xiaoyun;  Sun Zhihua;  Tong Xingwei
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
leastabsolutedeviationestimationofautoregressiveconditionaldurationmodel 期刊论文
actamathematicaeapplicataesinica, 2011, 卷号: 027, 期号: 002, 页码: 243
Authors:  Liu Wei;  Wang Huimin;  Chen Min
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10